# SDR ASAA0781851

- Difficulty date: July 4, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Aircraft time: 44,364 hours, 22,913 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995823879
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME CORRODED AT BS 1322 BETWEEN LONG 29R AND LONG 29L.  REMOVED DAMAGED AREA OF FRAME, LOCATED, DRILLED AND INSTALLED A REPLACEMENT FRAME AND SPLICE PARTS IAW SRM 53-03 FIG 2A, 51-30-2 PG 1 AND 51-30-5 PG 1.
